Research Repository

Optimal guaranteed cost control of uncertain discrete time-delay systems

Shi, Peng, Agarwal, Ramesh K , Boukas, El-Kebir and Shi, Yan (2003) Optimal guaranteed cost control of uncertain discrete time-delay systems. Journal of Computational and Applied Mathematics, 157 (2). pp. 435-451. ISSN 0377-0427

Full text for this resource is not available from the Research Repository.


This paper considers the problem of robust guaranteed cost control of linear discrete time-delay systems with parametric uncertainties. By matrix inequality approach, the robust quadratic stability of the system is studied. A control design method is developed such that the closed-loop system with a cost function has a upper bound irrespective of all admissible parameter uncertainties and unknown time delays. Furthermore, the upper bound (cost) can be optimized by incorporating with a minimization problem. A numerical example is given to show the potential of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID19046, discrete-time system, time delay, parameter uncertainty, quadratically stable, guaranteed cost control
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 27 May 2011 01:35
Last Modified: 27 Apr 2012 02:02
ePrint Statistics: View download statistics for this item
Citations in Scopus: 98 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar